# SDR IPXA2018101765072

- Difficulty date: October 16, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 85,074 hours, 14,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOCK PIN RELEASE SOLENOID INOPERATIVE.  R & R THE L1 DOOR LOCK PIN RELEASE SOLENOID IAW MM 52-10-16,  OPS CHECKED GOOD.
